# SDR HCMA0000203

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642BH
- Make and model: Snias AS350B
- Aircraft serial: 2495
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Part number: 60102RS1MT33CA
- Condition: Rough
- Location: T/R Drive
- Part time: 637 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS ROUGH.  SPOTS ON OUTER RACE.  (X)
